# SDR 2025FA0000837

- Difficulty date: December 26, 2025
- Submitted: December 30, 2025
- Operation: General aviation
- Aircraft: N418AW
- Make and model: Cndair CL6002B16
- Aircraft serial: 7618
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE DOOR OPEN GEAR DISAGREEAND CAUTION WOW INPUT STEERING INOP.  HAS BEEN ADJUSTED NOSE LANDING GEAR WOW SENSOR PS4GA UAW AMM 323-61-05/501 AND WAS PERFORMED FUNCTIONAL TEST OF THE EXTENSION AND RETRACTION SYSTEM IAW AMM 32-30-00-720-801 OK.
